| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after placement device was leaking at insertion site.Upon removal, clinicians found that iv was leaking at junction of canula and nose of catheter.No other information was provided.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak is confirmed; however, the exact cause is unknown.One photograph of a powerglide pro was returned for evaluation.An initial visual observation of the photograph showed what appears to be a leak near the junction of the tubing and hub of a powerglide pro catheter.Evidence of use was observed on the sample in the returned photograph.No damage could be seen on the sample in the returned photograph, and no details of the location or distinguishing features which could aid in identification of a specific root cause of the apparent leak could be discerned from the returned photograph.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description